# SDR YENA2022052300518

- Difficulty date: May 19, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N634JB
- Make and model: Airbus A320-232
- Aircraft serial: 02710
- Aircraft time: 61,812 hours, 22,109 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Raft
- Part number: D30664709
- Part serial: A9145RP
- Condition: Failed
- Location: 7500mm
- Part time: 102,336 hours, 37,090 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, L1 DOOR SLIDE FAILS EMERGENCY LIGHT TEST; REF AEROMAN NR 2022-233167 W/O 2022 8/1: REMOVED AND REPLACED L1 DOOR SLIDE IAW AMM 25-62-44-000-012-A, AMM 25-62-44-400-007-A, AND AMM 33-51-00-710-001. OPS CHECKS GOOD.'
